MAUDE Adverse Event Report: MEDIMOP MEDICAL PROJECTS LTD. VIAL ADAPTOR; SET, I.V. FLUID TRANSFER

MEDIMOP MEDICAL PROJECTS LTD. VIAL ADAPTOR; SET, I.V. FLUID TRANSFER
Model Number 8070301
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Within the product bydureon, there is a device called a vial connector that is used to reconstitute the medication.When this was opened for use, the vial connector was damaged.The spike was bent at a 90 degree angle.This has happened before about 6 months ago.Manufacturer response for set, i.V.Fluid transfer, vial adaptor (per site reporter).Product being replaced.

Brand Name
VIAL ADAPTOR
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
MEDIMOP MEDICAL PROJECTS LTD.
530 herman o. west drive
exton PA 19341
MDR Report Key7384771
Report Number7384771
Device Sequence Number1292176
Product Code LHI
UDI-Device Identifier07290108240160
UDI-Public(01)07290108240160
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2018
Report Date (Section F) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2020
Device Model Number8070301
Device Catalogue Number8070301
Device Lot NumberJF0265
Other Device ID Number3754500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer03/28/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO; NO OTHER THERAPIES.
Date Report Sent to FDA03/28/2018